# SDR SWIA200311940

- Difficulty date: May 3, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 10,169 hours, 15,315 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT IDLE UNLOCK LIGHTS, AUTO PRESSURIZATION AND TCAS IN STANDBY AFTER GEAR RETRACTION.  INSPECTED AND FOUND CORROSION AT WIRE CONNECTOR J0318 AND EXPOSED WIRE SHIELD INBOARD OF WIRE CONNECTOR J0318.  REPLACED CONNECTOR J0318 AND APPLIED PROTECTIVE COVER TO AFFECTED AREA OF WIRE I/B OF CONNECTOR J03318.  PERFORMED GEAR CYCLE.  OPS CHECK GOOD.
